Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What could be the reason for persiting H.Pyroli after taking medication for duodenal ulcer ?

Age 38, Male , Suffering from Duodenal Ulcer.C.L.O Tested for H.Pyroli, report says healed ulcer,but have H.Pyroli, confusing report; Had taken antibiotics , now feeling O.K. Want to make sure Pyroli has not come back. Want to come India for test.
Asked On : Thu, 24 Mar 2011
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Pediatrician 's  Response
All patients with a documented DU or GU associated with H. pylori infection should receive antimicrobial therapy. The presence of H. pylori can be determined by endoscopy with biopsy or non-invasively through serologic antibody testing or breath tests for urea.
so only way is tripple therapy or QUADRUPLE THERAPY regimen.
Answered: Sat, 30 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor